MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM GLENOID CORTILOC; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS PERFORM GLENOID CORTILOC; SHOULDER JOINT POLYMER PROSTHESIS
Model Number PEGGED L40
Medical Device Problem Codes Break (1069); Material Erosion (1214)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery for subscapularis rupture and subsequent glenoid wear and breakage.Patient id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS PERFORM GLENOID CORTILOC
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7780659
Report Number3000931034-2018-00097
Device Sequence Number19180259
Product Code KWS
UDI-Device Identifier03700386937514
UDI-Public03700386937514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPEGGED L40
Device Catalogue NumberDWE421
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR